# SDR ABXA010492

- Difficulty date: September 4, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 69,706 hours, 81,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 991150985
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIB LOCATED IN THE RIGHT NOSE WHEEL TUNNEL STATION 100, BELOW PRESSURE WEB. MAINTENANCE INSTALLED A DOUBLER IAW DC-9 SRM 51-30-2.
